A1 Journal article (refereed)
Invariant distributions, Beurling transforms and tensor tomography in higher dimensions (2015)


Paternain, G. P., Salo, M., & Uhlmann, G. (2015). Invariant distributions, Beurling transforms and tensor tomography in higher dimensions. Mathematische Annalen, 363(1-2), 305-362. https://doi.org/10.1007/s00208-015-1169-0


JYU authors or editors


Publication details

All authors or editorsPaternain, Gabriel P.; Salo, Mikko; Uhlmann, Gunther

Journal or seriesMathematische Annalen

ISSN0025-5831

eISSN1432-1807

Publication year2015

Volume363

Issue number1-2

Pages range305-362

PublisherSpringer Berlin Heidelberg

Publication countryGermany

Publication languageEnglish

DOIhttps://doi.org/10.1007/s00208-015-1169-0

Publication open accessNot open

Publication channel open access

Publication is parallel published (JYX)https://jyx.jyu.fi/handle/123456789/51943


Free keywordstensor tomography; manifolds; invariant distributions; Beurling transform


Contributing organizations


Ministry reportingYes

Reporting Year2015

JUFO rating3


Last updated on 2024-09-05 at 23:27